PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Laws of large numbers for ratios of uniform random variables

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let {Xnn n ≥ 1} and {Yn, n ≥ 1} be two sequences of uniform random variables. We obtain various strong and weak laws of large numbers for the ratio of these two sequences. Even though these are uniform and naturally bounded random variables the ratios are not bounded and have an unusual behaviour creating Exact Strong Laws.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-05-25
zaakceptowano
2015-09-03
online
2015-09-25
Twórcy
autor
  • Department of Mathematics, Illinois Institute of Technology, Chicago, Illinois, 60616, USA, adler@iit.edu
Bibliografia
  • [1] Adler A., Exact strong laws, Bulletin of the Institute of Mathematics Academia Sinica, 2000, 28, 141-166
  • [2] Adler A., Rosalsky A., Volodin A., Weak laws with random indices for arrays of random elements in Rademacher type p Banach Spaces, Journal of Theoretical Probability, 1997, 10, 605-623
  • [3] Chow Y.S., Teicher H., Probability Theory: Independence, Interchangeability, Martingales, 3rd ed., Springer-Verlag, New York, 1997
  • [4] Feller W., An Introduction to Probability Theory and Its Applications, Vol 1., 3rd ed., John Wiley, New York, 1968
  • [5] Feller W., An Introduction to Probability Theory and Its Applications, Vol 2., 2nd ed., John Wiley, New York, 1971
  • [6] Klass M., Teicher H., Iterated logarithmic laws for asymmetric random variables barely with or without finite mean, Annals Probability, 1977, 5, 861-874
  • [7] Rosalsky A., Taylor R.L., Some strong and weak limit theorems for weighted sums of i.i.d. Banach space valued random elements with slowly varying weights. Stochastic Analysis Applications, 2004, 22, 1111-1120
  • [8] Seneta E., Regularly Varying Functions, Lecture Notes in Mathematics No. 508, Springer-Verlag, New York, 1976
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0054
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.